# SDR AALA202110117545

- Difficulty date: October 7, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N93003
- Make and model: Airbus A319-115
- Aircraft serial: 5704
- Aircraft time: 21,756 hours, 10,351 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED:  DURING IDLE DESCENT, WHEN HIGH PRESSURE ENGINE VALVES ARE OPEN WE SMELLED A CONTINUOUS STRONG STALE MUSTY ODOR. NOTE: APU WAS NOT ON.   OPEN
